MathSciNet Relay Station
MathSciNet bibliographic data
MR719419 (85d:33025) 33A55 (45A05)
Schäfke, Friedrich W. Über einige Integrale mit Produkten von Mathieu-Funktionen. (German) [On some integrals with products of Mathieu functions] Arch. Math. (Basel) 41 (1983), no. 2, 152–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement